# SDR SWAA120428

- Difficulty date: January 17, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 41,601 hours, 24,122 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7530 · Compressor Bleed Control
- Part: Check Valve
- Part number: 32022221
- Part serial: 884175
- Condition: Locked
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

IN FLIGHT SHUTDOWN AT 34,000FT, IN A SLIGHT DESCENT RT ENGINE RPM ROLLED TO ABOUT 44 PERCENT ALONG WITH "POPPING SURGING" VIBRATION.  FOUND 5TH STAGE CHECK VALVED LOCKED IN CLOSE POSITION.  REMOVED AND REPLACED NR 2 ENG 5TH STAGE CHECK VALVED PER MM.
